# SDR 9507493204

- Difficulty date: May 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304US
- Make and model: Airbus A320-211
- Aircraft serial: 40
- System (JASC): 7603 · Power Lever
- Part: Throttle Contl
- Part number: 321400M01
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM MSP, RECEIVED ENG 2 THR LEVER FAULT MESSAGE.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND RETURNED TO MSP WHERE AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  MAINTENANCE REPLACED THE NR 2 ENGINE THROTTLE CONTROL UNIT. OPERATIONAL CHECK OK.
